By Topic

A Method of Total Transformation Applied to Partial Differential Equations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

A method is described by which homogeneous partial differential equations with double sided boundary conditions specified over infinite regions are solved. The equations are completely transformed with respect to all of the independent variables, and the resultant algebraic expression is solved with the use of singularity functions. The boundary conditions are incorporated in the inverse transformation of the singularity function transforms.

Published in:

Education, IEEE Transactions on  (Volume:E-7 ,  Issue: 4 )